# SDR CALA2025012700194

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 92,531 hours, 37,010 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REFUEL COUPLER CAP DISCOVERED MISSING UPON ARRIVAL FROM IAD TO DFW. PN 0727540. ITEM IS A CATEGORY 2. ITEM PLACED ON CDL FOR FUTURE INSTALL OF REFUEL CAP. REF LP 3624358 AND GMM 02-30-95.
